MAUDE Adverse Event Report: ClearStream Technologies Ltd. WavelinQ 4FR P; Endovascular Arteriovenous Fistula Device

ClearStream Technologies Ltd. WavelinQ 4FR P; Endovascular Arteriovenous Fistula Device
Catalog Number WQ4300
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
WavelinQ 4FR P
Common Device Name
Endovascular Arteriovenous Fistula Device
Manufacturer (Section D)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50648893
Report Number9616666-2026-00215
Device Sequence Number9772368
Product Code PQK
UDI-Device Identifier00801741189104
UDI-Public(01)00801741189104(11)250226(17)270131(10)CMKP0271
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWQ4300
Device Lot NumberCMKP0271
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown